MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VERSAPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VERSAPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number NB12STF
Medical Device Problem Codes Detachment Of Device Component (1104); Packaging Problem (3007)
Health Effect - Clinical Codes Tissue Damage (2104); No Code Available (3191)
Date of Event 11/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
To date, the incident sample has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained, a follow-up report will be submitted.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a laparoscopic appendix procedure, the obturator/trocar broke.A medical intervention was needed - the tiny little pieces of color from the trocar dame had to be removed from the peritoneum - they were cut out of the tissue.There was tissue loss and tissue damage.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VERSAPORT PLUS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7085542
Report Number9612501-2017-06698
Device Sequence Number13823759
Product Code GCJ
UDI-Device Identifier20884521076492
UDI-Public20884521076492
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K081169
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model NumberNB12STF
Device Catalogue NumberNB12STF
Device Lot NumberJ6G0964X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2017
Initial Date Received by Manufacturer 11/07/2017
Supplement Date Received by Manufacturer12/15/2017
Initial Report FDA Received Date12/05/2017
Supplement Report FDA Received Date01/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;